Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 184540, 10 pages
http://dx.doi.org/10.1155/2014/184540
Research Article

Geometric Generalisation of Surrogate Model-Based Optimisation to Combinatorial and Program Spaces

1Department of Computer Science and Engineering, Kwangwoon University, Nowon-gu, Seoul 139-701, Republic of Korea
2Department of Computer Science, Streatham Campus, University of Exeter, Exeter EX4 4QF, UK
3Computer Science Department, Umm Al-Qura University, Makkah 21955, Saudi Arabia
4Department of Computer Engineering, Gachon University, Seongnam-si, Gyeonggi-do 461-701, Republic of Korea

Received 14 March 2014; Accepted 31 March 2014; Published 29 April 2014

Academic Editor: Ker-Wei Yu

Copyright © 2014 Yong-Hyuk Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Hyuk Kim, Alberto Moraglio, Ahmed Kattan, and Yourim Yoon, “Geometric Generalisation of Surrogate Model-Based Optimisation to Combinatorial and Program Spaces,” Mathematical Problems in Engineering, vol. 2014, Article ID 184540, 10 pages, 2014. https://doi.org/10.1155/2014/184540.